# SDR CALA2018102902212

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: D5323038520101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FASTENERS CORRODED @ FR 32 AND STR 39R-40R. REMOVED AND REPLACED CORRODED FASTENERS AT CLEAT AT FR 32 BTWN S TR 39R AND 40R AND RESTORED SURFACE PROTECTION IAW SRM 51-7 2-11-911-001, ER 5100R01017 REV E.  AAR N/R 9019696.
